| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Sample device was not returned for analysis.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that post implantation of an intraocular lens (iol) the patient experienced starbursts at night.The iol was exchanged in a secondary procedure approximately 2 months following the initial procedure.